# SDR DALA2015072904744

- Difficulty date: July 2, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 40,942 hours, 35,459 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING REAR SPAR, XRS 164 - 150 SKIN CORRODED.  REPAIRED IAW ERA 513402-14, REV A.
